Lifting adapted connections from foliated manifolds to higher order adapted frame bundles

2008
journal article
article
cris.lastimport.wos2024-04-09T22:06:28Z
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorKurek, J.pl
dc.contributor.authorMikulski, Włodzimierz - 130617 pl
dc.date.accessioned2019-10-22T07:33:50Z
dc.date.available2019-10-22T07:33:50Z
dc.date.issued2008pl
dc.date.openaccess0
dc.description.accesstimew momencie opublikowania
dc.description.number2pl
dc.description.physical163-169pl
dc.description.versionostateczna wersja wydawcy
dc.description.volume93pl
dc.identifier.doi10.4064/ap93-2-4pl
dc.identifier.eissn1730-6272pl
dc.identifier.issn0066-2216pl
dc.identifier.projectROD UJ / Opl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/85382
dc.languageengpl
dc.language.containerengpl
dc.rightsDodaję tylko opis bibliograficzny*
dc.rights.licenceOTHER
dc.rights.uri*
dc.share.typeinne
dc.subject.enfoliated manifoldpl
dc.subject.en(F-adapted) classical linear connectionpl
dc.subject.enhigher order adapted frame bundlepl
dc.subject.ennatural operatorpl
dc.subtypeArticlepl
dc.titleLifting adapted connections from foliated manifolds to higher order adapted frame bundlespl
dc.title.journalAnnales Polonici Mathematicipl
dc.typeJournalArticlepl
dspace.entity.typePublication
cris.lastimport.wos
2024-04-09T22:06:28Z
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorpl
Kurek, J.
dc.contributor.authorpl
Mikulski, Włodzimierz - 130617
dc.date.accessioned
2019-10-22T07:33:50Z
dc.date.available
2019-10-22T07:33:50Z
dc.date.issuedpl
2008
dc.date.openaccess
0
dc.description.accesstime
w momencie opublikowania
dc.description.numberpl
2
dc.description.physicalpl
163-169
dc.description.version
ostateczna wersja wydawcy
dc.description.volumepl
93
dc.identifier.doipl
10.4064/ap93-2-4
dc.identifier.eissnpl
1730-6272
dc.identifier.issnpl
0066-2216
dc.identifier.projectpl
ROD UJ / O
dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/85382
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Dodaję tylko opis bibliograficzny
dc.rights.licence
OTHER
dc.rights.uri*
dc.share.type
inne
dc.subject.enpl
foliated manifold
dc.subject.enpl
(F-adapted) classical linear connection
dc.subject.enpl
higher order adapted frame bundle
dc.subject.enpl
natural operator
dc.subtypepl
Article
dc.titlepl
Lifting adapted connections from foliated manifolds to higher order adapted frame bundles
dc.title.journalpl
Annales Polonici Mathematici
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
6
Views per month
Views per city
Dublin
2
Wroclaw
2
Ashburn
1
Szczecin
1

No access

No Thumbnail Available